Alert archive / Alabama / Gale Warnings in 2023
Gale Warning 8, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Oct 31, 2023, 3:58 AM CDT. It took effect at Oct 31, 2023, 7:00 PM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2023, 3:58 AM CDT (08:58 UTC)
- In effect from
- Oct 31, 2023, 7:00 PM CDT
- Expired
- Nov 1, 2023, 9:00 AM CDT
- In force
- 14 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
378 WHUS74 KMOB 310858 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 358 AM CDT Tue Oct 31 2023 GMZ631-632-311700- /O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/ /O.UPG.KMOB.GL.A.0005.231101T0000Z-231101T1400Z/ /O.NEW.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/ /O.CON.KMOB.SC.Y.0044.231101T1400Z-231101T1800Z/ Southern Mobile Bay-Mississippi Sound- 358 AM CDT Tue Oct 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 1 PM CDT WEDNESDAY... * WHAT...For the Small Craft Advisories, north winds 15 to 25 kt with gusts up to 30 kt. For the Gale Warning, north winds 20 to 30 kt with gusts of 35 to 40 kt. Waves 1 to 3 ft. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the first Small Craft Advisory, until 7 PM CDT this evening. For the Gale Warning, from 7 PM this evening to 9 AM CDT Wednesday. For the second Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-311700- /O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/ /O.UPG.KMOB.GL.A.0005.231101T0000Z-231101T1400Z/ /O.NEW.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/ /O.EXT.KMOB.SC.Y.0044.231101T1400Z-231102T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 358 AM CDT Tue Oct 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM CDT THURSDAY... * WHAT...For the Small Craft Advisories, north to northeast winds 15 to 25 kt with gusts up to 30 kt. For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt. Seas building to 3 to 6 ft late tonight into Wednesday morning. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...For the first Small Craft Advisory, until 7 PM CDT this evening. For the Gale Warning, from 7 PM this evening to 9 AM CDT Wednesday. For the second Small Craft Advisory, from 9 AM Wednesday to 10 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ670-675-311700- /O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/ /O.UPG.KMOB.GL.A.0005.231101T0000Z-231101T1400Z/ /O.NEW.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/ /O.CON.KMOB.SC.Y.0044.231101T1400Z-231102T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 358 AM CDT Tue Oct 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM CDT THURSDAY... * WHAT...For the Small Craft Advisories, north to northeast winds 15 to 25 kt with gusts up to 30 kt. For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt. Seas building to 6 to 10 ft late tonight into Wednesday morning. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, until 7 PM CDT this evening. For the Gale Warning, from 7 PM this evening to 9 AM CDT Wednesday. For the second Small Craft Advisory, from 9 AM Wednesday to 10 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-311700- /O.EXT.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/ /O.NEW.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/ /O.NEW.KMOB.SC.Y.0045.231101T1400Z-231101T1800Z/ Northern Mobile Bay- 358 AM CDT Tue Oct 31 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 1 PM CDT WEDNESDAY... * WHAT...For the Small Craft Advisories, north winds 15 to 25 kt with gusts up to 30 kt. For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt. Waves 1 to 3 ft expected. * WHERE...Northern Mobile Bay. * WHEN...For the first Small Craft Advisory, until 7 PM CDT this evening. For the Gale Warning, from 7 PM this evening to 9 AM CDT Wednesday. For the second Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ633>636-311700- /O.CON.KMOB.SC.Y.0044.231031T2100Z-231101T1400Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 358 AM CDT Tue Oct 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM CDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves up to 2 ft expected. * WHERE...Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 4 PM Tuesday to 9 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
487 WHUS74 KMOB 311735 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1235 PM CDT Tue Oct 31 2023 GMZ630-010200- /O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/ /O.CON.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/ /O.CON.KMOB.SC.Y.0045.231101T1400Z-231101T1800Z/ Northern Mobile Bay- 1235 PM CDT Tue Oct 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 1 PM CDT WEDNESDAY... * WHAT...For the first Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and waves around 2 ft. For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and waves 2 to 3 ft expected. For the second Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and waves 2 to 3 ft expected. * WHERE...Northern Mobile Bay. * WHEN...For the first Small Craft Advisory, until 7 PM CDT this evening. For the Gale Warning, from 7 PM this evening to 9 AM CDT Wednesday. For the second Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ631-632-010200- /O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/ /O.CON.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/ /O.CON.KMOB.SC.Y.0044.231101T1400Z-231101T1800Z/ Southern Mobile Bay-Mississippi Sound- 1235 PM CDT Tue Oct 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 1 PM CDT WEDNESDAY... * WHAT...For the first Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 3 ft. For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and waves 2 to 4 ft expected. For the second Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and waves 2 to 3 ft expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the first Small Craft Advisory, until 7 PM CDT this evening. For the Gale Warning, from 7 PM this evening to 9 AM CDT Wednesday. For the second Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-010200- /O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/ /O.CON.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/ /O.CON.KMOB.SC.Y.0044.231101T1400Z-231102T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1235 PM CDT Tue Oct 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM CDT THURSDAY... * WHAT...For the first Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 6 to 9 ft expected. For the second Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, until 7 PM CDT this evening. For the Gale Warning, from 7 PM this evening to 9 AM CDT Wednesday. For the second Small Craft Advisory, from 9 AM Wednesday to 10 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ633>636-010200- /O.CON.KMOB.SC.Y.0044.231031T2100Z-231101T1400Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1235 PM CDT Tue Oct 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM CDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 2 ft expected. * WHERE...Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 4 PM this afternoon to 9 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
723 WHUS74 KMOB 010133 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 833 PM CDT Tue Oct 31 2023 GMZ630-011000- /O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/ /O.CON.KMOB.SC.Y.0045.231101T1400Z-231101T1800Z/ Northern Mobile Bay- 833 PM CDT Tue Oct 31 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 1 PM CDT WEDNESDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 1 to 3 ft. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft expected. * WHERE...Northern Mobile Bay. * WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ631-632-011000- /O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/ /O.CON.KMOB.SC.Y.0044.231101T1400Z-231101T1800Z/ Southern Mobile Bay-Mississippi Sound- 833 PM CDT Tue Oct 31 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 1 PM CDT WEDNESDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 1 to 4 ft. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-011000- /O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/ /O.CON.KMOB.SC.Y.0044.231101T1400Z-231102T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 833 PM CDT Tue Oct 31 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM CDT THURSDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 6 to 9 ft. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the Small Craft Advisory, from 9 AM Wednesday to 10 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ633>636-011000- /O.CON.KMOB.SC.Y.0044.000000T0000Z-231101T1400Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 833 PM CDT Tue Oct 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 2 ft. * WHERE...Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until 9 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
628 WHUS74 KMOB 010850 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 350 AM CDT Wed Nov 1 2023 GMZ630-011700- /O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/ /O.CON.KMOB.SC.Y.0045.231101T1400Z-231101T1800Z/ Northern Mobile Bay- 350 AM CDT Wed Nov 1 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt. Waves 1 to 3 ft expected. * WHERE...Northern Mobile Bay. * WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ631-632-011700- /O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/ /O.CON.KMOB.SC.Y.0044.231101T1400Z-231101T1800Z/ Southern Mobile Bay-Mississippi Sound- 350 AM CDT Wed Nov 1 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt. Waves 1 to 3 ft expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-011700- /O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/ /O.CON.KMOB.SC.Y.0044.231101T1400Z-231102T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 350 AM CDT Wed Nov 1 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 AM CDT THURSDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt. Seas 4 to 6 ft nearshore and 6 to 10 ft well offshore expected through this morning. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the Small Craft Advisory, from 9 AM Wednesday to 10 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ633>636-011700- /O.EXT.KMOB.SC.Y.0044.000000T0000Z-231101T1800Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 350 AM CDT Wed Nov 1 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 2 ft expected. * WHERE...Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Oct 30, 11:47 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Oct 30, 11:47 PM CDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1147 PM CDT Mon Oct 30 2023
...New AVIATION...
.AVIATION...
(06Z TAFS)
Issued at 1147 PM CDT Mon Oct 30 2023
A cold front continues to push across the region this evening.
Behind it, a low stratus deck, with ceilings ranging from
approximately 800 to 1500 feet, is currently located along and
northwest of I-65. This deck will continue to slowly drift
southeast throughout the remainder of the night into Tuesday
morning. The deck should begin to lift and scattered out by
tomorrow afternoon. Breezy northerly winds, with gusts up to 20-30
knots will also continue through much of the period. /22
&&
.PREV DISCUSSION... /issued 319 PM CDT Mon Oct 30 2023/
.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Tuesday)
Issued at 319 PM CDT Mon Oct 30 2023
A large positively tilted upper trof located mostly over the
central CONUS takes on a somewhat more meridional orientation
while progressing into the eastern half of the CONUS through
Tuesday. An associated surface low has currently brought a cold
front to near the I-65 corridor, and the front continues through
the remainder of the area this afternoon. A massive dome of cold
surface high pressure progressively builds into the region in the
wake of the front through Tuesday, and ushers unseasonably cold
air into the area. Layer lifting in the wake of the front along
with just enough moisture looks sufficient to support some small
pops late tonight west of I-65 and roughly along and west of the
I-65 corridor Tuesday morning. Dry conditions are otherwise
expected. Lows tonight will be in the 40s along and west of I-65
and in the upper 40s to lower 50s further to the east. Highs on
Tuesday will be in the upper 50s to lower 60s along and west of
I-65 and in the lower to mid 60s further to the east. A low risk
of rip currents is expected for tonight and Tuesday. /29
SHORT TERM...
(Tuesday night through Thursday night)
Issued at 319 PM CDT Mon Oct 30 2023
Dry and unseasonably cool temperatures continue over the area
through the period, with the coldest night occurring Wednesday
night. Lows Tuesday night range from around freezing well inland
to the upper 30s/around 40 at the immediate coast. Have issued a
Freeze Watch for interior areas which will be in effect from late
Tuesday night until early Wednesday morning. Highs on Wednesday
will be mostly 55 to 60, nearly 15 degrees below seasonable
levels, then lows Wednesday night range from the upper 20s to
lower 30s inland to around 40 at the coast. Another Freeze Watch
or Warning may become necessary for interior areas Wednesday
night. Highs on Thursday will be a bit warmer and in the lower to
mid 60s, then lows Thursday night range from the mid 30s well
inland to the mid 40s at the immediate coast. A low risk of rip
currents is expected through the period. /29
LONG TERM...
(Friday through Monday)
Issued at 319 PM CDT Mon Oct 30 2023
Several rounds of shortwave energy move through zonal upper flow
over the Southeast, shifting a surface ridge stretching northeast
along the East Coast southward to over the Southeast. A dry
airmass over the forecast area sees a bit of modification through
the Extended, but not enough to warrant the mention of rain.
Temperatures rise from around seasonal norms on Friday to well
above seasonal norms by Sunday, and remain so into the coming
week. /16
FIRE WEATHER...A Red Flag Warning has been issued for southeast
Mississippi, and portions of southwest and south central Alabama
due to afternoon relative humidity values dropping to below
critical levels along with gusty northerly winds. In addition, the
persistent severe to extreme drought intensity over the local
area combines with this environment to contribute to the potential
for extreme fire behavior. A Fire Weather Watch remains in effect
for the entire area on Wednesday for similar conditions. /29
MARINE...
Issued at 319 PM CDT Mon Oct 30 2023
A Small Craft Advisory is in effect for most of the marine area
beginning at 7 pm this evening and expands to include the
remaining portion by mid Tuesday afternoon. A Gale Watch will be
in effect from 7 pm Tuesday until mid Wednesday morning for the
open Gulf waters, southern Mobile Bay and the Mississippi Sound.
The Small Craft Advisory gradually comes to an end later Wednesday
morning into early Thursday morning as the strong offshore flow
gradually subsides. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 48 62 37 59 36 66 40 74 / 10 20 0 0 0 0 0 0
Pensacola 53 63 41 59 42 65 47 73 / 0 10 0 0 0 0 0 0
Destin 56 68 44 63 44 68 50 75 / 0 10 0 0 0 0 0 0
Evergreen 46 62 32 59 30 66 35 73 / 10 20 0 0 0 0 0 0
Waynesboro 42 58 31 55 30 63 33 70 / 30 10 0 0 0 0 0 0
Camden 43 59 32 56 29 63 34 69 / 20 20 0 0 0 0 0 0
Crestview 50 65 34 60 31 67 38 75 / 0 10 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Red Flag Warning from 1 PM to 7 PM CDT Tuesday for ALZ051>059-
261>263.
Freeze Watch from late Tuesday night through Wednesday morning
for ALZ051>058.
Fire Weather Watch Wednesday afternoon for ALZ051>060-261>266.
FL...Fire Weather Watch Wednesday afternoon for FLZ201>206.
MS...Red Flag Warning from 1 PM to 7 PM CDT Tuesday for MSZ067-075-
076-078-079.
Freeze Watch from late Tuesday night through Wednesday morning
for MSZ067.
Fire Weather Watch Wednesday afternoon for MSZ067-075-076-078-
079.
GM...Small Craft Advisory until 1 PM CDT Wednesday for GMZ630.
Small Craft Advisory until 7 PM CDT Tuesday for GMZ631-632-650-
655-670-675.
Small Craft Advisory from 9 AM to 1 PM CDT Wednesday for GMZ631-
632-650-655.
Gale Watch from Tuesday evening through Wednesday morning for
GMZ631-632-650-655-670-675.
Small Craft Advisory from 4 PM Tuesday to 9 AM CDT Wednesday for
GMZ633>636.
Small Craft Advisory from 9 AM Wednesday to 10 AM CDT Thursday
for GMZ670-675.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:58 AM CDT | Small Craft Advisory | MOB | 35 hr | |
| Oct 31, 4:12 AM CDT | Freeze Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 23 hr |
| Oct 31, 12:25 PM CDT | Freeze Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Crenshaw, Monroe and 2 more | 15 hr |
| Oct 31, 12:49 PM CDT | Red Flag Warning | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 30 hr |
| Oct 31, 12:25 PM CDT | Freeze Watch | MOB | Greene, Perry | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.